In this research paper, we aim to establish three interesting summation formulae for the I-function of two variables recently introduced in the literature. The results are derived with the help of classical summation theorems due to Watson, Dixon and Whipple. A few known results are also obtained as special cases of our main findings. Since the I-function of two variables is the most generalized function of two variables and it includes as special cases many of the known functions appearing in the literature, the results derived in this paper will therefore serve as the key formulas from which a large number of summation formulas including elementary functions can be obtained by specializing the parameters therein.
Kumari, Shantha K. and M. Nambisan, Vasudevan T.
On some Summation Formulae for the I-Function of Two Variables,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 9,
1, Article 23.
Available at: https://digitalcommons.pvamu.edu/aam/vol9/iss1/23